# SDR AWHA101811

- Difficulty date: October 18, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N771FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0267
- Aircraft time: 9,657 hours, 11,133 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: 267
- Condition: Malfunctioned
- Location: Brake System
- Part time: 6,800 hours, 7,718 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT REPORTED WHILE TAXIING INTO THE SMF RAMP, EXPERIENCED A RIGHT BRAKE FAILURE.  HE WAS AT NORMAL TAXI SPEED ENTERING THE RAMP WHEN HE ATTEMPTED TO APPLY SMOOTH RIGHT RUDDER AND BRAKE TO MAKE A RIGHT TURN.  THE PEDAL WENT TO THE FLOOR AND THE AIRCRAFT DID NOT TURN.  HE WAS ABLE TO COME TO A COMPLETE STOP USING LEFT BRAKE ONLY.  AFTER FOUR OR FIVE PUMPS ON THE RIGHT BRAKE, FULL BRAKE PRESSURE WAS RETURNED.  HE THEN SLOWLY TAXIED FORWARD WHILE TESTING THE BRAKES.  BOTH WORKED NORMAL AND HE WAS ABLE TO PARK THE AIRCRAFT IN THE DESIGNATED SPOT WITH OUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT BRAKE MASTER CYLINDER.  THE SYSTEM WAS BLEED AND FUNCTIONAL TEST PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
